I've been diagnosed as bipolar and probably have what they refer to as hypo manic episodes on a fairly regular basis. I'm treated w/500mg of Depakote 4xday(2 of those at bedtime). I also take 20mg of Pozac in the a.m. for depression. I also don't sleep-day or night and this is incredibly difficult to deal with most of the time. I also suffer severe anxiety attacks and am treated with .5mg of Diazapam 3xday(most of these kind of med's. make me ill.). And, the coup de graus is I'm bulemic, 4-5x daily. I'm not undergoing any psycholical help, my doctor didn't recommend it as necessary(HMO). She did think I should be hospitalized at one point but didn't pursue it. Any suggestions for this women who is a mess. I hate being so medicated. I don't really notice any real normalicy)whatever that may be.... I will appreciate your feedback.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
- Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.